# SDR SWAA2024080221387

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 65,338 hours, 39,099 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SLIDE CAPT SIDE NOT PACKED CORRECTLY<[01] RE-PACKED CAPTAINS SIDE AFT ESCAPE SLIDE IAW AMM 25-66-01. OK FOR SERVICE.
